# SDR USAA2013111400009

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 84,458 hours, 15,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK,  DELAMINATION WAS FOUND ON RT OTBD AFT FLAP APPROX 85 INCHES OTBD FROM INBD END LOWER SURFACE & 13.5 INCHES FORWARD OF T/E.  REPAIRED RT AFT FLAP IAW SRM 57-53-01-2R-1.
